A year ago I finished a study for Hep C with TMC435, slowly but gradually I have been developing joint pain, with wrists, hands, and fingers hurting the most. My knees are now beginning to hurt too, like a stabbing pain, and sometimes the hip pain can get unbearable. I have been thinking there might be a connection between the medication used in the study and the joint pain, since I met another person through MedHelp who was also participating in the study the same time I was, and she too is experiencing the exact same symptoms as I am. So far, every doctor I've seen can't seem to help, one doctor says one thing, the other says no it's something else. I have an appointment to see a rheumatologist, but I just want to know if someone out there might know something about this. The pain is affecting my sleep since it wakes me up many times during the night, and I can't even stay in bed because of the pain. Is this arthritis, or is this the side effects of post treatment?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.